Contemporary Mathematics, Volume 2 Issue 2 (2021), 103-172 < Previous vol / issue Next vol/issue >
This issue is in progress but contains articles that are final and fully citable.
A New Encryption Scheme Based on Groupring
by Saba Inam, Shamsa Kanwal, Rashid Ali
Abstract: Security of some present day public key cryptosystem (PKC) is based on general linear groups as it is a good choice for developing such types of cryptosystems. This study presents various public key e...
Open Access Research Article PDF
Solvency II, Undertaking Specific Parameters (USPs) Validation, Generalization and Criticism
by Alexandros Α. Zimbidis
Abstract: This paper provides a deeper actuarial insight in the mathematics and algorithms described in Delegate Act 35/2015 of Solvency II legislative framework with respect to the determination of Undertaking...
Open Access Research Article PDF
Maximization Problems for Second Order Elliptic Equations
by Emamizadeh Behrouz,Liu Yichen,Porru Giovanni
Abstract: We investigate the maxima in classes of rearrangements of some functionals associated with solutions to Dirichlet problems for second order elliptic equations....
Open Access Research Article PDF
Structural Identifiability of Systems with Multiple Nonlinearities
by Karabutov Nikolay
Abstract: The structural identifiability (SI) problem considers for dynamical systems with multiple nonlinearities under uncertainty. It shows the widely used paradigm based on a priori parametric identifiabili...
Open Access Research Article PDF
Existence Results for Fourth Order Non-Homogeneous Three-Point Boundary Value Problems
by R. Ravi Sankar, N. Sreedhar, K. R. Prasad
Abstract: The present paper focuses on establishing the existence and uniqueness of solutions to the nonlinear differential equations of order four y(4)(t) + g(t, y(t)) = 0, t ∈ [a, b], together with the non-...
Open Access Research Article PDF